Facebook Pixel

after 10 days of taking unwanted 72, I have right lower abdominal pain, no withdrawal blEeding. took ECP on 8th day of periods. just penis rubbed on genitals. is this implantation pain.

By September 30, 2012 - 7:54pm
Rate This

Add a Comment3 Comments

EmpowHER Guest

Taken unwanted 72 within 24hrs n now its been 6day but having no bleeding or any pain.. Jst penis rubbed over vagina after discharging sperms.. Is there any chance to get pregnant??

June 5, 2014 - 1:03pm
EmpowHER Guest
Anonymous (reply to Anonymous)

Dont no ......pregnant or not

May 1, 2016 - 11:50am
EmpowHER Guest

Welcome to EmpowHER.  Here are some side effects of Unwanted72

  • Irregular menstrual bleeding
  • Nausea, weight gain, headaches, dizziness, and breast tenderness
  • Mood changes

You need to see your doctor to know the cause of your abdominal pain.  If you did not have intercourse, it's unlikely you will be pregnant.

Here are some resources for you

Sexual Health 101



October 1, 2012 - 4:53am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!